# SDR DALR950009

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1503579103
- Condition: Corroded
- Location: Fs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR.  CONSIDERABLE CORROSION WAS FOUND AT FS 328 ON THE VERTICAL FLANGE OF THE LBL 22 NLG WHEELWELL SIDEWALL LOWER LONGERON.  A NEW SECTION OF LONGERON WAS SPLICED IN PER DL ERA 270527-14.  TT, 38155 HRS.  CYCLES, 18905.  (X)
